MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX ADVANCE ORTHOCORD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US HEALIX ADVANCE ORTHOCORD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222296
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a rotator cuff repair surgical procedure, when the packaging for the 4.5 healix advance br3sut w/oc anchor device was opened, it was observed that the anchor was broken off.It was reported that another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: e1: the reporter¿s complete facility address was not provided.Investigation summary the product has not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the returned photo found the device sitting in the desiccating tray.The anchor was cracked at the distal end.The handle had foreign matter, presumably biological residue.As the device show signs of use, the reported complaint of failure without use cannot be confirmed.The overall complaint was confirmed as the observed condition of the 4.5 healix advance br3sut w/oc would have contributed to the complained device issue.Based on the condition showed in the photo, we cannot definitively determine whether the issue occurred due to the device manipulation signs found.Therefore, this event is undetermined.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.

Brand Name
HEALIX ADVANCE ORTHOCORD
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25023239
Report Number1221934-2026-01751
Device Sequence Number9175930
Product Code MAI
UDI-Device Identifier10886705021321
UDI-Public(01)10886705021321(10)263L196(17)270131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222296
Device Lot Number263L196
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/10/2026
06/16/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/11/2026
06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown